An interpolation theorem related to the A.E. convergence of integral operators


Journal Article

We show that for integral operators of general form the norm bounds in Lorentz spaces imply certain norm bounds for the maximal function. As a consequence, the a.e. convergence for the integral operators on Lorentz spaces follows from the appropriate norm estimates. ©1999 American Mathematical Society.

Duke Authors

Cited Authors

  • Kiselev, A

Published Date

  • December 1, 1999

Published In

Volume / Issue

  • 127 / 6

Start / End Page

  • 1781 - 1785

International Standard Serial Number (ISSN)

  • 0002-9939

Citation Source

  • Scopus